# SDR SIMA20140831001

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 27,152 hours, 23,114 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AD 2 AIRSPEED & ALT WAS OFF DUE TO WATER OR ICE ON THE STATIC PORTS.  CLEARED ON DESCENT.  INSPECTED PITOT DRAIN HOSE FOR WATER IAW AMM 34-13-00 & PERFORMED OPERATIONS CHECK OF ADC 2.  ADC 2 CHECKS NORMAL IAW AMM 34-15-00.
